Chin. Phys. B
中国物理B  2012, Vol. 21 Issue (7): 070205    DOI: 10.1088/1674-1056/21/7/070205
GENERAL 最新目录| 下期目录| 过刊浏览| 高级检索 |
An extension of the modified Sawada–Kotera equation and conservation laws
何国亮a b, 耿献国a
a Department of Mathematics, Zhengzhou University, Zhengzhou 450001, China;
b Department of Mathematics and Information Science, Zhengzhou University of Light Industry, Zhengzhou 450002, China
An extension of the modified Sawada–Kotera equation and conservation laws
He Guo-Lianga b, Geng Xian-Guoa
a Department of Mathematics, Zhengzhou University, Zhengzhou 450001, China;
b Department of Mathematics and Information Science, Zhengzhou University of Light Industry, Zhengzhou 450002, China

Copyright © the Chinese Physical Society
Address:Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn